Home News About Us Contact Contributors Disclaimer Privacy Policy Help FAQ

Home
Search
Quick Search
Advanced
Fulltext
Browse
Collections
Persons
My eDoc
Session History
Login
Name:
Password:
Documentation
Help
Support Wiki
Direct access to
document ID:


          Institute: MPI für Mathematik     Collection: Publikationen des MPI für Mathematik     Display Documents



ID: 728040.0, MPI für Mathematik / Publikationen des MPI für Mathematik
Proof of the gamma conjecture for Fano 3-folds of Picard rank 1
Authors:Golyshev, Vasily V.; Zagier, Don
Language:English
Date of Publication (YYYY-MM-DD):2016
Title of Journal:Izvestiya. Mathematics
Journal Abbrev.:Izv. Math.
Volume:80
Issue / Number:1
Start Page:27
End Page:54
Review Status:Peer-review
Audience:Experts Only
External Publication Status:published
Document Type:Article
Communicated by:N. N.
Affiliations:MPI für Mathematik
Identifiers:DOI:10.1070/IM8343
URL:http://dx.doi.org/10.1070/IM8343
Full Text:
Sorry, no privileges
The scope and number of records on eDoc is subject to the collection policies defined by each institute - see "info" button in the collection browse view.